# SDR USAA2012121000015

- Difficulty date: December 9, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N765US
- Make and model: Airbus A319-112
- Aircraft serial: 1371
- Aircraft time: 32,520 hours, 21,556 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 008751
- Condition: Inoperative
- Location: Cabin
- Part time: 181 hours, 121 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE MID RIGHT EMERGENCY POWER SUPPLY UNIT INOPERATIVE.  LIGHTS NOT TESTING AT OVERWING EXIT ROWS.  MAINTENANCE REPLACED POWER SUPPLY UNIT PER AMM 33-51-38.  OPS CHECK GOOD.
